On temporal regularity of stochastic convolutions in 2-smooth Banach spaces

Martin Ondrejat, Mark Veraar

Research output: Contribution to journalArticleScientificpeer-review

1 Downloads (Pure)

Abstract

We show that paths of solutions to parabolic stochastic differential equations have the same regularity in time as the Wiener process (as of the current state of art). The temporal regularity is considered in the Besov-Orlicz space Bϕ 1/22(0,T;X)where ϕ2(x)= exp(x2)− 1 and X is a 2-smooth Banach space.

Original languageEnglish
Pages (from-to)1792-1808
Number of pages17
JournalAnnales de l'institut Henri Poincare (B) Probability and Statistics
Volume56
Issue number3
DOIs
Publication statusPublished - 2020

Keywords

  • 2-smooth Banach space
  • Besov-Orlicz space
  • Stochastic convolution
  • Temporal regularity

Fingerprint Dive into the research topics of 'On temporal regularity of stochastic convolutions in 2-smooth Banach spaces'. Together they form a unique fingerprint.

Cite this